Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 124, NWS La Crosse, WI

July 10, 2008Jackson County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Jul 10, 2008, 11:52 PM CDT for Jackson County, Wisconsin. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 10, 2008, 11:52 PM CDT (04:52 UTC)
Expired
Jul 11, 2008, 12:45 AM CDT
In force
53 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon

County Jackson County, WI

The radar

The La Crosse radar (KARX), 66 km from the middle of the area, began a volume at 04:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 4.9 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2008-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 581 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2008-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
581 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
1124 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KARX 110452
SVRARX
WIC053-110545-
/O.NEW.KARX.SV.W.0124.080711T0452Z-080711T0545Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
1152 PM CDT THU JUL 10 2008

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  JACKSON COUNTY IN WEST CENTRAL WISCONSIN...

* UNTIL 1245 AM CDT

* AT 1149 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS
  STORM WAS LOCATED NEAR NORTHFIELD...OR 13 MILES NORTHEAST OF
  WHITEHALL...MOVING EAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  TAYLOR AROUND MIDNIGHT...
  NORTH BRANCH AROUND 1205 AM...
  I 94 EXIT 105 AND HIXTON AROUND 1210 AM...
  ALMA CENTER AND DISCO AROUND 1220 AM...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.

TO CALL YOUR SEVERE WEATHER REPORT DIRECTLY INTO THE NATIONAL WEATHER
SERVICE DIAL 6 0 8 7 8 2 1 8 9 4.

LAT...LON 4416 9091 4414 9097 4433 9117 4460 9116
      4460 9093 4451 9092 4451 9080 4442 9080
      4442 9050 4416 9031
TIME...MOT...LOC 0452Z 291DEG 17KT 4448 9109

$$

MW
2 follow-up statements
000 
WWUS53 KARX 110506
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1206 AM CDT FRI JUL 11 2008

WIC053-110545-
/O.CON.KARX.SV.W.0124.000000T0000Z-080711T0545Z/
JACKSON WI-
1206 AM CDT FRI JUL 11 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR JACKSON COUNTY...

AT 1205 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL. THESE STORMS WERE ROUGHLY ALONG A LINE EXTENDING FROM
HUMBIRD TO BLAIR...MOVING EAST AT 20 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  BLACK RIVER FALLS AND HATFIELD AROUND 1245 AM...

TO CALL YOUR SEVERE WEATHER REPORT DIRECTLY INTO THE NATIONAL WEATHER
SERVICE DIAL 6 0 8 7 8 2 1 8 9 4.

LAT...LON 4416 9091 4414 9097 4433 9117 4460 9116
      4460 9093 4451 9092 4451 9080 4442 9080
      4442 9050 4416 9031
TIME...MOT...LOC 0506Z 291DEG 17KT 4446 9100 4438 9108

$$

MW
000 
WWUS53 KARX 110544
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1244 AM CDT FRI JUL 11 2008

WIC053-110551-
/O.EXP.KARX.SV.W.0124.000000T0000Z-080711T0545Z/
JACKSON WI-
1244 AM CDT FRI JUL 11 2008

...THE SEVERE THUNDERSTORM WARNING FOR JACKSON COUNTY EXPIRES AT
1245 AM CDT...

THE STORMS WHICH PROMPTED THIS WARNING HAVE WEAKENED AND NO LONGER 
APPEAR CAPABLE OF PRODUCING SEVERE WEATHER. HOWEVER...STRONG STORMS 
REMAIN POSSIBLE. THEREFORE...PERSONS ARE URGED TO STAY TUNED TO YOUR 
FAVORITE MEDIA SOURCE FOR THE LATEST WEATHER INFORMATION.

LAT...LON 4416 9091 4414 9097 4433 9117 4460 9116
      4460 9093 4451 9092 4451 9080 4442 9080
      4442 9050 4416 9031
TIME...MOT...LOC 0541Z 291DEG 17KT 4440 9078 4432 9086

$$

MW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 2:17 PM CDT, 9 hours 35 minutes earlier.

Area forecast discussion, Jul 10, 2:17 PM CDT, 9 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
217 PM CDT THU JUL 10 2008

.SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT

FORECAST CONCERNS THIS PACKAGE...SHRA/TSRA AND SEVERE THREATS
TONIGHT THRU FRIDAY NIGHT...HEAT INDICES ON FRIDAY.

18Z DATA ANALYSIS HAD LOW PRESSURE CENTERED OVER EASTERN MT WITH
TROUGHING TO THE SOUTH INTO CO AND A WARM FRONTAL BOUNDARY TO THE
SOUTHEAST ACROSS ND TO CENTRAL MN/SOUTHERN WI. WARM...UNSTABLE
AIRMASS...WITH LAPS SFC BASED CAPE IN THE 1.5K TO 3.5K J/KG RANGE...
SOUTH OF THIS BOUNDARY ACROSS SOUTHERN MN/MUCH OF IA. THIS AIRMASS
FEEDING/LIFTING INTO A COUPLE OF CONVECTIVE COMPLEXES EARLY THIS
AFTERNOON. ONE LESSER ORGANIZED OVER EASTERN IA/SOUTHERN WI/NORTHERN
IL...BUT STILL GENERATING STRONG TO SEVERE STORMS JUST SOUTH OF THE
FORECAST AREA. THE OTHER...MORE ORGANIZED AND DROPPING SOUTHEAST
ALONG THE BOUNDARY...GENERATING SEVERE STORMS WITH LARGE HAIL/
DAMAGING WINDS NEAR KMSP. THIS COMPLEX OF STORMS ABOUT TO MOVE
SOUTHEAST ACROSS THE FORECAST AREA DURING THE MID AFTERNOON HOURS.

NO ISSUES NOTED WITH 10.12Z NAM/GFS INITIALIZATIONS. NAM/GFS
SOLUTIONS QUITE SIMILAR FOR TONIGHT INTO SUN NIGHT...BUT FOR SOME
USUAL MESO-SCALE/CONVECTION DIFFERENCES. GFS LOOKS TO SUFFER
CONVECTIVE FEEDBACK OVER WI TONIGHT...WITH A 53 UNIT VORTICITY
MAXIMA OVER EAST CENTRAL WI AT 06Z. DPROG/DT OF 500MB HGTS AT
10.12Z SHOWED NAM/GFS WITH RATHER GOOD RUN-TO-RUN CONSISTENCY AND
LITTLE TRENDING FROM THEIR 09.12Z AND 08.12Z RUNS. AT THE SURFACE...
FRONTAL PASSAGE FRI NIGHT LOOKS HAVE TRENDED ABOUT 3HRS SLOWER THAN
THE RUNS OF 09.12Z...WHICH IS NOW VERY SIMILAR TO THE TIMING OF THE
ECMWF/UKMET RUNS. CHECK OF OBS VS. MODEL DATA AT 18Z SHOWED NAM/GFS
REASONABLE WITH THE SFC MASS FIELDS ACROSS THE NORTH CENTRAL CONUS.
A BLEND OF NAM/GFS LOOKED BEST WITH THE 12Z-18Z PRECIP ACROSS THE
CENTRAL CONUS...WHILE NAM RUNS OF 09.12Z THRU 10.12Z WERE BETTER
WITH THE CONVECTIVE COMPLEX/PRECIP ACROSS MN THIS MORNING. PER WV
IMAGERY...BOTH MODELS APPEAR REASONABLE WITH THE SHORTWAVE FEATURES
ACROSS CAN/NORTHERN CONUS. LEANED TOWARD NAM THIS CYCLE WITH ITS
BETTER PERFORMANCE ON UPPER MIDWEST CONVECTION THE PAST 24HRS AND
GFS LOOKING TO DEVELOP CONVECTIVE FEEDBACK TONIGHT. HOWEVER...BEYOND
TONIGHT FAVORING ONE OVER THE OTHER LOOKS TO HAVE LITTLE IMPACT ON
THE SENSIBLE WEATHER. SHORT TERM FORECAST CONFIDENCE AVERAGE TO
GOOD THIS CYCLE.

IN THE SHORT TERM...DISTANCE-SPEED TOOL APPLIED TO CONVECTION JUST
NORTHWEST OF THE FORECAST AREA HAS IT SOUTHEAST OF THE FORECAST
AREA BY THIS EVENING. HOWEVER...THIS COMPLEX WILL LAY OUT AN OUTFLOW
BOUNDARY TO ITS SOUTHWEST/ENHANCE THE WARM FRONTAL BOUNDARY ALREADY
IN PLACE. SOUTH SFC FLOW AND SOUTHWEST 850MB FLOW OF MOIST UNSTABLE
AIR WILL CONTINUE INTO/OVER THIS BOUNDARY TONIGHT. RAISED SHRA/TSRA
CHANCES MOST AREAS...ESPECIALLY THIS EVENING WITH GREATER LINGERING
INSTABILITY AND A PORTION OF THE LOW LEVEL JET POINTED AT THE AREA.
THE WARM FRONT/OUTFLOW BOUNDARY LIFTS NORTH OF THE AREA LATER
TONIGHT/FRI MORNING. LITTLE REMAINS FOR A FOCUS FOR CONVERGENCE/
LIFT/CONVECTIVE INITIATION OVER THE AREA FOR MUCH OF FRI. A VERY
WARM/MOIST/UNSTABLE AIRMASS WILL BE IN PLACE ACROSS THE AREA FOR FRI
WITH MODEL SOUNDINGS INDICATING LITTLE IN THE WAY OF CAPPING ALOFT.
ARX WRF...GFS...SREF INDICATING BROAD SOUTHERLY FLOW AND WEAK SFC-
850MB IN THIS AIRMASS...WITH LACK OF A CAP AND MIXED LAYER CAPES OF
1.5K TO 2.5K J/KG MAY BE ENOUGH TO INITIATE CONVECTION IN THE WARM
SECTOR DURING THE AFTERNOON. ADDED A SMALL TSRA CHANCE TO FRI
AFTERNOON FOR NOW.

AIRMASS OVER THE AREA ON FRI WILL BE VERY WARM/MUGGY. COMBINATION OF
TEMPS IN THE UPPER 80S/LOWER 90S AND DEW POINTS IN THE UPPER 60S/
LOWER 70S WILL PUSH HEAT INDICES INTO THE 95-100 DEGREE RANGE. ANY
FURTHER RISE OF EITHER THE DEW POINTS OR TEMPS WOULD SEND INDICES
INTO ADVISORY RANGE. MID CREW WILL HAVE TO CONTINUE TO EVALUATE
LATEST TEMP/DEW POINT TRENDS AND NEED FOR HEAT ADVISORY FRI
AFTERNOON.

BY FRI NIGHT...A VIGOROUS UPPER TROUGH/SHORTWAVE MOVING ACROSS
SOUTHERN CAN AND SFC LOW LIFTING OUT OF THE NORTHERN PLAINS WILL
DRIVE A STRONG COLD FRONT WILL BE PUSHING INTO THIS AIRMASS DURING
THE AFTERNOON...BUT WEST OF THE FORECAST AREA. FRONT EXPECTED TO
TRIGGER A LINE OF STRONG/SEVERE STORMS DURING THE AFTERNOON ACROSS
WESTERN MN/IA. LATEST MODEL/ ENSEMBLE CONSENSUS HAS THE FRONT MOVING
INTO THE FORECAST AREA AFTER 03Z SAT. SLIGHT RISK SEVERE CENTERED ON
FRI EVENING STILL ON TRACK...SEE SWODY2 FOR MORE DETAILS. HOWEVER...
THE SLIGHTLY SLOWER FRONTAL TIMING MAY SPARE THE FORECAST AREA THE
BRUNT OF SEVERE STORM POTENTIAL ACCOMPANYING THIS FRONTAL PASSAGE...
WITH CAPE BEGINNING TO DIMINISH DURING THE MID EVENING HOURS. FRONT
USHERS COOLER...DRIER...STABLE AIRMASS ACROSS THE AREA FOR THE
WEEKEND. DEW POINTS FOR MUCH OF SAT THRU SUN NIGHT EXPECTED TO BE IN
THE 50S PERHAPS SOME UPPER 40S...FOR A MUCH MORE COMFORTABLE...
QUIETER WEEKEND WEATHER-WISE. PREVIOUS FORECAST INCLUDED A SMALL
-SHRA/-TSRA CHANCE OVER THE NORTHEAST END OF THE FORECAST AREA FOR
SUN AFTERNOON. THIS CONTINUES TO LOOK REASONABLE WITH MODEL SOUNDING
SHOWING SOME WEAK INSTABILITY WITH DIURNAL WARMING UNDER THE 850-
700MB COLD POOL.

GENERALLY FAVORED A BLEND OF GFS-MAV/NAM-MET MOS LOWS FOR TONIGHT/
FRI NIGHT/SAT NIGHT. FAVORED WARMER GFS GUIDANCE HIGHS FRI. GUIDANCE
HIGHS SIMILAR AND LOOK REASONABLE FOR SAT. USED A BLEND OF 10.12Z
GFS MEX...10.00Z GFS ENSEMBLE MOS AND HPC GUIDANCE FOR HIGHS/LOWS
SUN/SUN NIGHT.

.LONG TERM...MONDAY THROUGH THURSDAY

10.00Z MEDIUM RANGE MODELS/ENSEMBLE MEAN IN REASONABLY GOOD
AGREEMENT WITH EACH OTHER AND THEIR PREVIOUS RUNS FOR THE MON THRU
THU PERIOD. FORECAST CONFIDENCE IN THE LONG TERM ON THE GOOD SIDE
THIS CYCLE. TREND LOOKS TO BE TOWARD A BIT STRONGER SHORTWAVE TROUGH
ACROSS CENTRAL CAN ON TUE...BUT THIS WELL NORTH OF THE FORECAST
AREA. CANADIAN HIGH DRIFTS OVER THE AREA MON...MOVING EAST OF THE
AREA TUE. SOUTHERLY RETURN FLOW SPREADS ACROSS THE AREA TUE WITH AN
INCREASE OF SFC-850MB MOISTURE. MOISTURE/INSTABILITY AXIS REMAINS
WEST OF THE FORECAST AREA UNTIL TUE NIGHT...THUS MON/TUE LOOKING
DRY. RIDGING ALOFT FLATTENS FOR MID-WEEK WITH STRONGER TROUGHING
DEVELOP IN THE NORTHERN PLAINS FOR WED/THU. SFC-850MB TROUGH/FRONT
SLIDES INTO/ ACROSS THE AREA DURING THIS PERIOD...WITH MOISTURE/
INSTABILITY CONTINUING TO INCREASE ACROSS THE AREA AHEAD OF THESE
FEATURES. SHRA/TSRA CHANCES INCREASE FROM TUE NIGHT INTO THU...AND
PREVIOUS GRID-SET ALREADY HAD MUCH OF THIS RATHER WELL DETAILED.
TEMPERATURES START THE PERIOD BELOW NORMAL ON MON...RETURNING TO
NEAR/ABOVE NORMAL IN THE SOUTHERLY FLOW FOR TUE-THU. USED A BLEND OF
GFS MEX/ENSEMBLE MOS AND HPC GUIDANCE FOR HIGHS/LOWS THRU THE
PERIOD.

&&

.AVIATION...TONIGHT AND FRIDAY

THUNDERSTORMS MOVING INTO THE AREA AT THE BEGINNING OF THE PERIOD...
AND PERIODIC THUNDER SHOULD IMPACT TAF SITES THROUGH REMAINDER OF
THE AFTERNOON. AFTER COMPLEX MOVES THROUGH...SHOULD SEE DRY
WEATHER...HOWEVER IT IS POSSIBLE FOR MORE SHOWERS/STORMS TO DEVELOP
LATE TONIGHT/EARLY FRIDAY MORNING ALONG BOUNDARY FORMED FROM TODAY/S
STORMS. THIS IS QUITE UNCERTAIN AT THIS POINT SO CONTINUED TO JUST
MENTION CB/S IN THE TAFS. WHILE BOUNDARY LAYER WILL BE VERY MOIST...
DEWPOINTS MID TO UPPER 60S AND LOW TEMPERATURES AROUND 70 DEGREES...
NIGHT-TIME INVERSION WILL DEVELOP. THINKING IS THAT VISIBILITIES
WILL BE REDUCED AT LEAST TO MVFR CATEGORY FOR A FEW HOURS IN THE
MORNING. THEN...DRY FOR MUCH OF THE DAY FRIDAY...HOWEVER STRONG COLD
FRONT WILL TRACK ACROSS THE TAF SITES FRIDAY EVENING. THIS FRONT
WILL CAUSE THE DEVELOPMENT OF THUNDERSTORMS...SOME MAY BE STRONG TO
SEVERE.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

AVIATION..........BROOKS
SHORT/LONG TERM...RRS
Hazardous weather outlook, Jul 10, 5:54 PM CDT, 5 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
554 PM CDT THU JUL 10 2008

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-111000-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
554 PM CDT THU JUL 10 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...
NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS MAY DEVELOP OVERNIGHT. A FEW OF THESE STORMS
COULD BE SEVERE WITH DAMAGING WINDS...LARGE HAIL...AND LOCALLY HEAVY
RAIN BEING THE MAIN THREATS. THERE DOES NOT APPEAR TO BE AN ORGANIZED
HIGHER THREAT FOR SEVERE STORMS OVERNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ON FRIDAY...VERY WARM TEMPERATURES SHOULD INHIBIT THUNDERSTORM
DEVELOPMENT UNTIL LATE IN THE DAY...WHEN STORMS ARE EXPECTED TO
INITIATE ALONG A COLD FRONT APPROACHING THE AREA. FAVORABLE
INSTABILITY AND WIND PROFILES SUPPORT A DISTINCT POSSIBILITY FOR
SEVERE STORMS. THIS IS ESPECIALLY TRUE WEST OF THE MISSISSIPPI RIVER.
DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES WOULD BE THE
PRIMARY THREATS. THE MOST FAVORABLE TIME SHOULD BE FRIDAY EVENING AND
PERHAPS THE EARLY MORNING HOURS OF SATURDAY...ALTHOUGH THE ISOLATED
TORNADO POTENTIAL FAVORS FRIDAY EVENING.

EXCESSIVE HEAT AND HUMIDITY IS EXPECTED TO BE A FACTOR FRIDAY...WITH
HEAT INDICES OF 95 TO 100 DURING THE AFTERNOON AND EARLY EVENING.

THUNDERSTORM CHANCES RETURN TUESDAY AND TUESDAY NIGHT. AT THIS
TIME...THERE WAS TOO MUCH UNCERTAINTY TO DETERMINE THE SEVERE STORM
POTENTIAL IN THIS TIME PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED OVERNIGHT WITH ISOLATED
THUNDERSTORM ACTIVITY. SPOTTER GROUPS SHOULD MONITOR FOR UPDATES
FRIDAY NIGHT...ACTIVATION MAY BE NEEDED...ESPECIALLY WEST OF
THE MISSISSIPPI RIVER.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

THOMPSON/BROOKS/BAUMGARDT

In the hours before

Local storm report, Jul 10, 10:35 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1035 PM CDT THU JUL 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     HAIL             5 S WARRENS             44.06N 90.50W
07/10/2008  E1.00 INCH       MONROE             WI   AMATEUR RADIO

1031 PM     HAIL             TOMAH                   43.99N 90.50W
07/10/2008  E1.00 INCH       MONROE             WI   AMATEUR RADIO

&&

TMS
Local storm report, Jul 10, 10:42 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1042 PM CDT THU JUL 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     HAIL             2 NW NEW LISBON         43.90N 90.19W
07/10/2008  E0.88 INCH       JUNEAU             WI   PUBLIC

1035 PM     HAIL             1 NE NEW LISBON         43.89N 90.15W
07/10/2008  E0.75 INCH       JUNEAU             WI   LAW ENFORCEMENT

&&

TMS
Local storm report, Jul 10, 10:46 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1046 PM CDT THU JUL 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1043 PM     HAIL             7 W MAUSTON             43.80N 90.22W
07/10/2008  E0.75 INCH       JUNEAU             WI   AMATEUR RADIO

&&

TMS
Local storm report, Jul 10, 10:59 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1059 PM CDT THU JUL 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1051 PM     HAIL             5 ENE SPARTA            43.97N 90.72W
07/10/2008  E0.75 INCH       MONROE             WI   AMATEUR RADIO

            FORT MC COY

1052 PM     HAIL             10 SE MAUSTON           43.70N 89.94W
07/10/2008  E0.75 INCH       JUNEAU             WI   AMATEUR RADIO

            I94E FROM MILE MARKERS 73-76 NEAR LYNDON STATION

&&

TMS
Local storm report, Jul 10, 11:20 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1120 PM CDT THU JUL 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1107 PM     HAIL             1 S TUNNEL CITY         43.99N 90.57W
07/10/2008  E0.75 INCH       MONROE             WI   TRAINED SPOTTER

1114 PM     HAIL             TOMAH                   43.99N 90.50W
07/10/2008  E0.75 INCH       MONROE             WI   AMATEUR RADIO

            NORTH SIDE OF TOMAH

1115 PM     HAIL             3 W TOMAH               43.99N 90.56W
07/10/2008  E1.00 INCH       MONROE             WI   AMATEUR RADIO

            AT INTERSECTION OF HIGHWAY 16 COUNTY M

&&

TMS
Local storm report, Jul 10, 11:45 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1145 PM CDT THU JUL 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1142 PM     FLOOD            TOMAH                   43.99N 90.50W
07/10/2008                   MONROE             WI   AMATEUR RADIO

            STREET FLOODING IN THE CITY OF TOMAH.

&&

04

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 9:36 PM CDTSevere Thunderstorm WarningARXClark, Jackson69 min
Jul 10, 9:50 PM CDTSevere Thunderstorm WarningARXMonroe55 min
Jul 10, 10:01 PM CDTSevere Thunderstorm WarningARXBuffalo, Trempealeau59 min
Jul 10, 10:28 PM CDTSevere Thunderstorm WarningARXJuneau62 min
Jul 10, 10:43 PM CDTSevere Thunderstorm WarningARXMonroe62 min
Jul 10, 11:13 PM CDTFlash Flood WarningARXJuneau, Monroe3 hr
Jul 10, 11:29 PM CDTSevere Thunderstorm WarningARXAdams, Juneau61 min
Jul 11, 12:25 AM CDTFlash Flood WarningARXJackson, Monroe2 hr
Jul 11, 1:28 AM CDTSevere Thunderstorm WarningARXClark, Jackson47 min
Jul 11, 2:15 AM CDTFlash Flood WarningARXJuneau, Monroe3 hr
Jul 11, 5:12 AM CDTSevere Thunderstorm WarningARXBuffalo22 min
Jul 11, 7:30 AM CDTAreal Flood WarningARXJuneau, Monroe6 hr
Jul 11, 1:31 PM CDTAreal Flood WarningARXJuneau, Monroe8 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.